Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 51, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 8, 2016, 3:24 PM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2016, 3:24 PM CST (21:24 UTC)
- Expired
- Nov 10, 2016, 9:00 AM CST
- In force
- 42 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
260 WHUS74 KMOB 082124 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 324 PM CST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... .STRONG EASTERLY WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY AS A WEAK SFC LOW MOVES EAST AND WEAKENS ACROSS THE NORTHERN GULF. NORTHERLY WINDS WILL INCREASE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AS A COLD FRONT FRONT MOVES SOUTH ACROSS THE MARINE AREA. GMZ650-655-670-675-090530- /O.NEW.KMOB.SC.Y.0051.161108T2124Z-161110T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 324 PM CST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS...EAST WINDS AROUND 20 KNOTS BECOMING NORTHEAST LATE WEDNESDAY INTO WEDNESDAY NIGHT. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
926 WHUS74 KMOB 090317 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 917 PM CST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... .STRONG EASTERLY WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY AS A WEAK SFC LOW MOVES EAST AND WEAKENS ACROSS THE NORTHERN GULF. NORTHERLY WINDS WILL INCREASE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AS A COLD FRONT FRONT MOVES SOUTH ACROSS THE MARINE AREA. GMZ650-655-670-675-091130- /O.CON.KMOB.SC.Y.0051.000000T0000Z-161110T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 917 PM CST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS...EAST WINDS AROUND 20 KNOTS BECOMING NORTHEAST LATE WEDNESDAY INTO WEDNESDAY NIGHT. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
460 WHUS74 KMOB 091143 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 543 AM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... .MODERATE TO OCCASIONALLY STRONG NORTHEASTERLY WINDS WILL CONTINUE THROUGH EARLY THURSDAY...BECOMING MORE NORTHERLY AND WEAKENING AS A HIGH PRESSURE RIDGE BEGINS TO BUILD INTO THE MARINE AREA LATE TONIGHT. THESE NORTHERLY WINDS WILL BRIEFLY INCREASE AGAIN LATE TONIGHT AS THE RIDGE BUILDS. GMZ650-655-670-675-091945- /O.CON.KMOB.SC.Y.0051.000000T0000Z-161110T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 543 AM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS THIS MORNING BECOMING MORE NORTHERLY AND DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON BEFORE BRIEFLY INCREASING TO AROUND 20 KNOTS AGAIN LATE TONIGHT. * WAVES/SEAS...4 TO 6 FEET...OCCASIONALLY 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
662 WHUS74 KMOB 091814 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1214 PM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... .MODERATE TO OCCASIONALLY STRONG NORTHEASTERLY WINDS WILL CONTINUE THROUGH EARLY THURSDAY...BECOMING MORE NORTHERLY AND WEAKENING AS A HIGH PRESSURE RIDGE BEGINS TO BUILD INTO THE MARINE AREA LATE TONIGHT. THESE NORTHERLY WINDS WILL BRIEFLY INCREASE AGAIN LATE TONIGHT AS THE RIDGE BUILDS. GMZ650-655-670-675-100300- /O.CON.KMOB.SC.Y.0051.000000T0000Z-161110T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1214 PM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS BECOMING MORE NORTHERLY AND INCREASING TO AROUND 20 KNOTS AGAIN LATE TONIGHT. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS74 KMOB 100306 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 906 PM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... .MODERATE TO STRONG NORTHEASTERLY WINDS WILL CONTINUE THROUGH TONIGHT THEN SUBSIDE ON THURSDAY AS A HIGH PRESSURE RIDGE BUILDS INTO THE MARINE AREA. GMZ650-655-670-675-101200- /O.CON.KMOB.SC.Y.0051.000000T0000Z-161110T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 906 PM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS...NORTHEASTERLY WINDS 15 TO 20 KNOTS INCREASING TO AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
090 WHUS74 KMOB 101140 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 540 AM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .MODERATE TO OCCASIONALLY STRONG NORTHEASTERLY WINDS WILL CONTINUE THROUGH MID MORNING...THEN SUBSIDE BEGINNING LATE MORNING AND THROUGH THE AFTERNOON HOURS AS HIGH PRESSURE BEGINS TO BUILD INTO THE MARINE AREA FROM THE NORTH. GMZ650-655-670-675-101500- /O.EXT.KMOB.SC.Y.0051.000000T0000Z-161110T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 540 AM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTHEASTERLY WINDS 18 TO 23 KNOTS EARLY THIS MORNING...DECREASING TO AROUND 10 TO 15 KNOTS DURING THE LATE MORNING AND AFTERNOON. * WAVES/SEAS...4 TO 6 FEET EARLY THIS MORNING SUBSIDING TO 2 TO 4 FEET DURING THE LATE MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:10 PM CST, 14 minutes earlier.
Area forecast discussion, Nov 8, 3:10 PM CST, 14 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
310 PM CST Tue Nov 8 2016
.NEAR TERM /Now Through Wednesday/...The strongly positive tilt trof
from the Great Lakes southwest to southern texas will progress
southeastward tonight into Wednesday as the southern part of the trof
breaks off and retrogrades westward. Ahead of this trof, a weak sfc
low/inverted trof will move east across the north central Gulf
tonight. This will maintain scattered to locally numerous showers
over portions over southeast Mississippi, southwest Alabama and
northwest Florida this evening into the overnight. However, most of
the heavier rain will remain offshore and this will not serve to help
the worsening drought situation. The sfc low is moved south into the
Gulf as the trof digs across the eastern states. An associated cold
front will move through the area Wed afternoon with a cooler and
drier airmass moving in. Lows tonight will be in the low to mid 50s
inland to low 60s along the coast. /13
.SHORT TERM /Wednesday night Through Friday night/...Skies will clear
by Wednesday night as high pressure builds southward across the Gulf
Coast through the end of the week. The will maintain clear skies and
dry conditions with temps near where they should be for early
November. High temps will be in the low 70s with lows in the low to
mid 40s inland to low and mid 50s along the coast. /13
.LONG TERM /Saturday Through Tuesday/...The global models bring
another trof trough the area on Saturday with a dry frontal passage
that serves to reinforce the dry and cool airmass over the area. A
fast moving shortwave follows quickly Sunday into Monday. However,
there are some differences with timing and how much moisture will be
available ahead of this system. Unfortunately, much of the region
will remain dry through the extended period with no drought relief in
sight. /13
&&
.MARINE...A moderate to strong east to northeast wind flow can be
expected through Wednesday ahead of an approaching cold front. The
cold front will move through the marine area Wednesday afternoon and
evening with a strong northeast flow in the wake of the front through
early Thursday. A light to occasionally moderate north to northeast
flow will continue through the weekend. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 57 72 49 72 / 60 40 10 0
Pensacola 60 72 52 72 / 60 40 10 0
Destin 61 72 53 72 / 50 40 10 0
Evergreen 54 74 45 73 / 30 20 10 0
Waynesboro 54 74 45 72 / 40 20 10 0
Camden 52 76 44 73 / 20 20 10 0
Crestview 57 73 46 73 / 40 30 10 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 6 PM CST this evening for ALZ265-266.
FL...High Rip Current Risk until 6 PM CST this evening for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory until 6 AM CST Thursday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 8, 3:15 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 315 PM CST TUE NOV 8 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-091215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 315 PM CST TUE NOV 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TODAY. SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION TODAY AND TONIGHT...ESPECIALLY OVER INTERIOR SOUTHEAST MISSISSIPPI AND COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE. NO HAZARDOUS OR SEVERE WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-091215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 315 PM CST TUE NOV 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE AREA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE AREA THROUGH EARLY THURSDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 9:57 AM CST | Special Marine Warning | MOB | 93 min |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.